I have been on depo for almost 3 monts and it has ruined my relationship with my boyfriend. I sometimes get in these moods where I don't want to be aroud him, I get mad easily over something so stupid, and I've pushed him away from me. I don't mean to do that but it hurts him and I don't know what to do. I try telling myself to be happy because I know it's the pill but it's so hard.
You need to make an appt with your gynecologist. Depo may not be the right method for you if it causes you to be moody but discuss it with your Dr. It may get better in time but if it is ruining your relationships then that is not good. The shot lasts about 13 weeks, perhaps instead of another shot, you should try a different method.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Mar 2012 • 8 answers
Posted 2 Mar 2015 • 2 answers
I got my 1st Depo-provera shot 10 days ago and somehow I am sinking in this depression combined with
Posted 11 Mar 2015 • 2 answers
Depo-Provera - I was on the depo shot for a min last year,then didn't take it and four months. Just?
Posted 12 Sep 2015 • 1 answer
I've had turbulent relationships all through life and was just diagnosed as having bipolar disorder?
Posted 22 Jul 2016 • 7 answers